# SDR SWAA2020022741760

- Difficulty date: February 18, 2020
- Submitted: February 28, 2020
- Operation: Air carrier
- Aircraft: N8314L
- Make and model: Boeing 737-8H4
- Aircraft serial: 36990
- Aircraft time: 26,317 hours, 11,531 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FORWARD WET AREA FLOOR BOARD 222AF, AFT OUTBOARD CORNER UPPER SURFACE, UPPER SKIN & HONEY COMB BROKEN OFF.         / REPAIRED FLOORBOARD 222AF IAW SRM.
